MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE PRELOADED SPHINCTEROTOME V(DISTAL WIREGUIDED)

OLYMPUS VIETNAM CO. LTD. SINGLE USE PRELOADED SPHINCTEROTOME V(DISTAL WIREGUIDED)
Model Number KD-VC631Q-07301S
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the single use preloaded sphincterotome v the coated portion of the cutting wire was scorched and melted at proximal end.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the coated portion of the cutting wire was scorched and melted at proximal end was identified.It is likely the result of cutting wire was broken at proximal end site and damaged the coated portion; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE PRELOADED SPHINCTEROTOME V(DISTAL WIREGUIDED)
Common Device Name
SINGLE USE PRELOADED SPHINCTEROTOME
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23853991
Report Number3008040402-2025-00058
Device Sequence Number5030623
Product Code KNS
UDI-Device Identifier04953170399480
UDI-Public04953170399480
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K250945
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKD-VC631Q-07301S
Device Lot Number48V 05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown